# SDR CALA2025090808565

- Difficulty date: August 31, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470471200200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA BETWEEN FR 63 & 64 STRINGER 41R HAS CORROSI ON.  REMOVED AND REPLACED STRINGER 41R FR59-61 IAW SRM 51-72-11.
